RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 916–920 (Mi mz1681)  

This article is cited in 2 scientific papers (total in 2 papers)

On the definability of endomorphisms of a free group of the variety $\mathfrak{AM}$ by a finite set of values

E. I. Timoshenko

Novosibirsk Engineering Building Institute

Abstract: In the paper we find out in what cases any endomorphism of a free metabelian group of rank $n$ is uniquely determined by its values on finitely many elements of the group.

DOI: https://doi.org/10.4213/mzm1681

Full text: PDF file (151 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 767–770

Bibliographic databases:

UDC: 512.544
Received: 14.08.1996
Revised: 10.06.1997

Citation: E. I. Timoshenko, “On the definability of endomorphisms of a free group of the variety $\mathfrak{AM}$ by a finite set of values”, Mat. Zametki, 62:6 (1997), 916–920; Math. Notes, 62:6 (1997), 767–770

Citation in format AMSBIB
\Bibitem{Tim97}
\by E.~I.~Timoshenko
\paper On the definability of endomorphisms of a free group of the variety $\mathfrak{AM}$ by a finite set of values
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 916--920
\mathnet{http://mi.mathnet.ru/mz1681}
\crossref{https://doi.org/10.4213/mzm1681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635190}
\zmath{https://zbmath.org/?q=an:0931.20026}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 767--770
\crossref{https://doi.org/10.1007/BF02355466}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1681
  • https://doi.org/10.4213/mzm1681
  • http://mi.mathnet.ru/eng/mz/v62/i6/p916

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chirkov, IV, “Determination of endomorphisms of free metabelian Lie algebras”, Siberian Mathematical Journal, 41:6 (2000), 1205  mathnet  crossref  mathscinet  isi  scopus  scopus
    2. Esmerligil, Z, “Test sets and test rank of a free metabelian Lie algebra”, Communications in Algebra, 31:11 (2003), 5581  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:80
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020